Volume 4, Number 1 (2019)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

On the existence of moments in Cauchy-like distributions induced from the tan function

Volume 4, Issue 1, February 2019    |    PP. 1-4    |PDF (207 K)|    Pub. Date: March 23, 2019
147 Downloads     1329 Views  

Author(s)
Peter Kopanov, Department of Mathematics and Informatics, Plovdiv University "Paisii Hilendarski", 4000, Plovdiv, Bulgaria
Miroslav Marinov, St Catherine's College, Oxford University, OX1 3UJ, Oxford, United Kingdom
Atakan Salimov, Technical University of Soa, Faculty of Computer systems and Technologies

Abstract
In this paper we consider cases of the existence of the moments of functions of random variables supported on a bounded interval. Our attention is restricted to the tan function, as a generalization of the Cauchy distribution which is infact the result of applying this function to a uniformly distributed variable.

Keywords
Cauchy distributions, tan function, moments

Cite this paper
Peter Kopanov, Miroslav Marinov, Atakan Salimov, On the existence of moments in Cauchy-like distributions induced from the tan function, SCIREA Journal of Mathematics. Vol. 4 , No. 1 , 2019 , pp. 1 - 4 .

References

[ 1 ] Stoyanov, J., Counterexamples in Probability, Third Edition, Dover Publications, Inc., (2013).
[ 2 ] Laha, R. G., An example of a nonnormal distribution where the quotient follows the Cauchy law. Proc. Nat. Acad. Sci. USA 44, (1958) 222-223
[ 3 ] Pitman, E. J. G. and Williams, E. G., Cauchy-distributed functions of Cauchy variates. AMS 38, (1967) 916918
[ 4 ] N. L. Johnson; S. Kotz; N. Balakrishnan, Continuous Univariate Distributions, Volume 1. New York: Wiley., (1994), Chapter 16.
[ 5 ] Feller, William, An Introduction to Probability Theory and Its Applications, Volume II (2 ed.). New York: John Wiley & Sons Inc., (1971), p. 704

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Sergey M. Afonin
2923 Downloads 26339 Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2283 Downloads 16976 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2355 Downloads 14531 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2249 Downloads 14383 Views
Upcoming Conferences